# SDR AALA202012089002

- Difficulty date: December 7, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 20,527 hours, 5,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE2400021
- Condition: Failed
- Location: Pax Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DURING OPERATIONAL TEST OF PASSENGER CREW DOOR 841 HARD IMPACT BETWEEN DOOR BUFFER AND FUSELAGE.  REPLACED DOOR DAMPER CYLINDER ON PASSENGER CREW DOOR 841, PER AMM 52-11-14-400-001-B.
